Possible overdose, should I go the hospital?!
Question: Possible overdose, should I go the hospital?
call your local poison control hotline, like right now! 1-800-222-1222
American Association of Poison Control Centers
Here is a list of stuff and what the overdosing symptoms are..best thing to do is calm down and don't panic by the way.
* Alcohol Slurred speech, confusion, pale or bluish skin, irregular breathing, poor reflexes, illness such as vomiting.
* Caffeine Extreme nervousness, excitability, vomiting, shaking or trembling, convulsions, rapid pulse, delirium.
* OTC Drugs (i.e., aspirin, antihistamines, acetaminophen) nausea, vomiting, fever, difficulty in breathing, convulsions, coma.
* Amphetamines Excitability, rapid pulse, hallucinations, coma, convulsions, shaking.
* Barbiturates Slurred speech, coma, constricted pupils
* Antidepressants Confusion, vomiting, headaches, agitation, unconsciousness
* Cocaine Hallucinations, confusion, nausea, vomiting, shallow breathing, coma
* PCP Rapid pulse, convulsions, rigid muscles, blank stare
* Heroin/Codeine Shallow breathing, lax muscle tone, pinpoint pupils, slow pulse, clammy skin.
Well, tussionex is prescribed for a cough. I really dont think u are having an overdose. You only took double the amount. It will take more for you to overdose. Have you ever taken hydrocodone before? If not, you are just feeling the effects of it then possibly. I think you are having a panic attack. It is easy to freak yourself out on medications that you are new to. It happened to me on Phentermine. I take 35 mg of hydrocodone at a time. ok, so you just took 22.5 mg of hydrocodone. if u haven't ever taken that much before. you will have a major high. you might feel itchy too. anyways u will be fine probably. i've never know anyone to overdose on that much. sleep it off. u may feel nauseous though if dont already. a lot of people get sick from hydrocodone but that is usually from the acetaminophen in it.